# SDR DHL2003604548

- Difficulty date: May 26, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: BIT0109917
- Part serial: 56488931
- Condition: Delaminated
- Location: Lt Wing
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E UPPER PANEL EXTERNAL SKIN DELAMINATED AT XRS 436.000.  REMOVED AND REPLACED UPPER PANEL ON LT WING T/E AT XRS 436.000 IAW SRM 51-3-0 PG 1.
